Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 149–154 (Mi zvmmf9243)  

Scientific communications

Propagation of nuclear fluxes in atmosphere

V. S. Barashenkov, Le Van Ngok, S. Yu. Shmakov

Dubna

Full text: PDF file (810 kB)
UDC: 517.958:533.9
Received: 11.03.1985
Revised: 25.02.1986

Citation: V. S. Barashenkov, Le Van Ngok, S. Yu. Shmakov, “Propagation of nuclear fluxes in atmosphere”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 149–154

Citation in format AMSBIB
\Bibitem{BarLe Shm87}
\by V.~S.~Barashenkov, Le Van Ngok, S.~Yu.~Shmakov
\paper Propagation of nuclear fluxes in atmosphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 149--154
\mathnet{http://mi.mathnet.ru/zvmmf9243}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9243
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021